# SDR WX0A2022071174151

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 47,517 hours, 31,785 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

12WL FAILED DURING EMERGENCY LIGHTING  CAP TEST / REMOVED AND REPLACED 12WL BATTERY IAW AMM 33-51-38 CONF 00"
